# SDR GTIA2020062935213

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 16,563 hours, 7,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-65-51. OPS TEST OK.
